# SDR SWAA2022111767447

- Difficulty date: November 2, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 32,664 hours, 14,889 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B AFT FLAP INBD EDGE LOWER SURFACE DELAMINATED . / [01] REMOVED FOR FOM IN ACCORDANCE WITH AMM 27-51-22.;[02] REMOVED AND REPLACED O/B AFT FLAP IAW AMM 27-21-22.;[03] GAVE OK TO INSTALL LH OTBD AFT FLAP. VERIFIED THE INSTALLATION OF OF AFT FLAP  IAW AMM 27-21-22. NO FAULT NOTED. (RII);[04] INFO: PARTS DATA FOR THIS LH OUTBD AFT FLAP IS ON FAULT ID TTG8R00894WF. MPN OFF 113A3700-25; MSN OFF 003964; MPN ON 113A3700-19; MSN ON 001103. CANNOT MOVE PARTS DATA TO THIS CARD SINCE IT WAS ALREADY PROCESSED ON THE OTHER CARD.;[05] CLEARANCE AND OPS CK GOOD PER MM 27-51-22.;[06] VERIFIED WORK PERFORMED IN C/A #5 (RII)
